# SDR 02FDEA00652

- Difficulty date: September 13, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46801
- Aircraft time: 69,827 hours, 20,108 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support
- Part number: ARBQ4621
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK INDICATION ON MLG RETRACT CYLINDER SUPPORT FRAME AFT HANGER SUPPORT.  R&R SUPPORT FRAME ON LT MLG PER EO 8-5740-7-4312 P3 SEQ NR 00009.
